# SDR DL72S953826

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469DA
- Make and model: Boeing 727232
- Aircraft serial: 20746
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-1 LETTER CHECK - 1.25 INCH CRACK IN RIB ON NR 7 SLAT I/B OF I/B TRACK.  REPAIRED PER MM 57-54-0.
